# SDR YENA200694

- Difficulty date: December 30, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 23,378 hours, 8,665 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED ABOUT BURNING SMELL FOR FEW SECONDS AFTER FWC 2 FAULT.  PERFORMED TASK 24-00-00-810-823 IAW TSM.  NO BURNING SMELL NOTICED.
